# SDR AALA202107216029

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323
- Aircraft serial: 41665
- Aircraft time: 30,484 hours, 3,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency L,Ight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LENS COVER AT SEAT 15 D IS MISSING. REPLACED 15D EMERGENCY LIGHT LENS COVER IAW CMM 25-02-67 AND AMM 33-51-00.
